Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 92, Number 4

All articles in this issue are freely accessible.

The stretched weight lattices of a Weyl group
Daniel R. Farkas.
Proc. Amer. Math. Soc. 92 (1984), 473-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760928
The power structure of metabelian $p$-groups
Norman Blackburn and Alberto Espuelas.
Proc. Amer. Math. Soc. 92 (1984), 478-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760929
On $p$-adic congruence of some class functions on a finite group
Harvey I. Blau.
Proc. Amer. Math. Soc. 92 (1984), 485-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760930
On the structure of selfadjoint Toeplitz operators with rational matrix symbols
Leiba Rodman.
Proc. Amer. Math. Soc. 92 (1984), 487-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760931
Extension of entire functions on nuclear locally convex spaces
Reinhold Meise and Dietmar Vogt.
Proc. Amer. Math. Soc. 92 (1984), 495-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760932
On the extension property of measurable spaces
Włodzimierz Bzyl and Adam Mysior.
Proc. Amer. Math. Soc. 92 (1984), 501-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760933
A remark on the maximal dilatation of a quasiconformal mapping
Matti Vuorinen.
Proc. Amer. Math. Soc. 92 (1984), 505-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760934
Trotter’s product formula for semigroups generated by quasilinear elliptic operators
Michiaki Watanabe.
Proc. Amer. Math. Soc. 92 (1984), 509-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760935
Lower estimates for zeros of stochastic Sturm-Liouville problems
Kurt Kreith.
Proc. Amer. Math. Soc. 92 (1984), 515-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760936
Ergodic and mixing properties of measures on locally compact abelian groups
Thomas Ramsey and Yitzhak Weit.
Proc. Amer. Math. Soc. 92 (1984), 519-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760937
A Wiener type theorem for Dirichlet series
Arthur Goodman and D. J. Newman.
Proc. Amer. Math. Soc. 92 (1984), 521-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760938
The relationship between the zeros of best approximations and differentiability
Peter B. Borwein.
Proc. Amer. Math. Soc. 92 (1984), 528-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760939
On pairs of coefficients of bounded polynomials
L. Brickman, Q. I. Rahman and St. Ruscheweyh.
Proc. Amer. Math. Soc. 92 (1984), 533-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760940
Holomorphic separation and the union problem
Giuseppe Vigna Suria.
Proc. Amer. Math. Soc. 92 (1984), 538-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760941
Convex functions of bounded type
A. W. Goodman.
Proc. Amer. Math. Soc. 92 (1984), 541-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760942
Compact endomorphisms and closed ideals in Banach algebras
Sandy Grabiner.
Proc. Amer. Math. Soc. 92 (1984), 547-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760943
On a theorem of Ingham on nonharmonic Fourier series
Robert M. Young.
Proc. Amer. Math. Soc. 92 (1984), 549-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760944
On Halpern’s conjecture for closed plane curves
Tetsuya Ozawa.
Proc. Amer. Math. Soc. 92 (1984), 554-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760945
Arrangements of lines with a large number of triangles
Z. Füredi and I. Palásti.
Proc. Amer. Math. Soc. 92 (1984), 561-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760946
$2$-sphere bundles over compact surfaces
Paul Melvin.
Proc. Amer. Math. Soc. 92 (1984), 567-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760947
Covering homotopy properties of maps between C.W. complexes or ANRs
Mark Steinberger and James West.
Proc. Amer. Math. Soc. 92 (1984), 573-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760948
A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space
Boris V. Yusin.
Proc. Amer. Math. Soc. 92 (1984), 578-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760949
Normal curvatures and Euler classes for polyhedral surfaces in $4$-space
Thomas F. Banchoff.
Proc. Amer. Math. Soc. 92 (1984), 593-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760950
The chain recurrent set for maps of the circle
Louis Block and John E. Franke.
Proc. Amer. Math. Soc. 92 (1984), 597-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760951
Jet-detectable extrema
Angelo Barone Netto.
Proc. Amer. Math. Soc. 92 (1984), 604-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760952
Normal subgroups of $Diff^{Ω}(R^{3})$
Francisca Mascaró.
Proc. Amer. Math. Soc. 92 (1984), 609-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760953
Two easy examples of zero-dimensional spaces
A. Mysior.
Proc. Amer. Math. Soc. 92 (1984), 615-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760954
Erratum to: “Relative Barr-Rinehart and cotriple cohomology groups are isomorphic’
D. H. Van Osdol.
Proc. Amer. Math. Soc. 92 (1984), 618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760955